RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 36, Issue 4  


Congruences in two unknowns
S. A. Stepanov
683
On an estimate for solutions of Thue's equation
V. G. Sprindzhuk
712
The imbedding problem with restricted ramification
V. V. Ishkhanov
742
On a class of quasihomogeneous affine varieties
È. B. Vinberg, V. L. Popov
749
The variety of metabelian $\mathscr D$-groups
Yu. V. Kuz'min
765
On interpolation theory in the complex domain
D. L. Berman
789
A resonance theorem and series in eigenfunctions of the Laplacian
E. M. Nikishin
795
A nowhere dense space of linear superpositions of functions of several variables
B. L. Fridman
814
On the absolute continuity of measures corresponding to processes of diffusion type relative to a Wiener measure
R. Sh. Liptser, A. N. Shiryaev
847
On the question of nonrigidity in the nonlinear theory of gently sloping shells
L. S. Srubshchik
890
Remark on my paper "Homotopy invariants of nonsimply connected manifolds. III. Higher signatures"
A. S. Mishchenko
910
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019